RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 296–302 (Mi mz4844)  

This article is cited in 4 scientific papers (total in 4 papers)

Locally finite groups with small normalizers

V. A. Antonov


Full text: PDF file (653 kB)

English version:
Mathematical Notes, 1987, 41:3, 169–172

Bibliographic databases:

UDC: 512.54
Received: 14.11.1985

Citation: V. A. Antonov, “Locally finite groups with small normalizers”, Mat. Zametki, 41:3 (1987), 296–302; Math. Notes, 41:3 (1987), 169–172

Citation in format AMSBIB
\Bibitem{Ant87}
\by V.~A.~Antonov
\paper Locally finite groups with small normalizers
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 296--302
\mathnet{http://mi.mathnet.ru/mz4844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893356}
\zmath{https://zbmath.org/?q=an:0642.20030}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 169--172
\crossref{https://doi.org/10.1007/BF01158242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500002}


Linking options:
  • http://mi.mathnet.ru/eng/mz4844
  • http://mi.mathnet.ru/eng/mz/v41/i3/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Antonov, N. N. Amineva, “On groups with relatively large centralizers”, Russian Math. (Iz. VUZ), 47:7 (2003), 6–15  mathnet  mathscinet  zmath
    2. V. A. Antonov, N. N. Amineva, “Konechnye razreshimye gruppy s otnositelno malymi normalizatorami neprimarnykh podgrupp”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 7, 6–10  mathnet  elib
    3. V. A. Antonov, T. G. Nozhkina, “Groups with relatively small normalizers of biprimary subgroups”, Russian Math. (Iz. VUZ), 57:8 (2013), 1–9  mathnet  crossref
    4. V. A. Antonov, “On groups with relatively small normalizers of nonabelian subgroups”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S19–S24  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021